# SDR DALA2025091906882

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11004
- Aircraft time: 12,774 hours, 3,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH OVERHEAD AISLE EMERGENCY LITE INOP.   REMOVED AND SWAPPED GROUND AND POWER ELCTRICAL CONNECTORS FROM ONE SIDE TO THE OTHER. PER A321 AMM 33-51 LIGHT IS OPERATIONAL. (LP 7826479)
